RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1080–1082 (Mi de4587)  

Short Communications

Solutions of a class of integro-differential equations with deviating argument

N. P. Kovalevskiĭ

Minsk Institute of Radio Technology

Full text: PDF file (309 kB)

Bibliographic databases:
UDC: 517.968.7
Received: 31.08.1979

Citation: N. P. Kovalevskiǐ, “Solutions of a class of integro-differential equations with deviating argument”, Differ. Uravn., 18:6 (1982), 1080–1082

Citation in format AMSBIB
\Bibitem{Kov82}
\by N.~P.~Kovalevski{\v\i}
\paper Solutions of a class of integro-differential equations with deviating argument
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1080--1082
\mathnet{http://mi.mathnet.ru/de4587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663816}
\zmath{https://zbmath.org/?q=an:0508.34049}


Linking options:
  • http://mi.mathnet.ru/eng/de4587
  • http://mi.mathnet.ru/eng/de/v18/i6/p1080

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019